Eigenvalues for double phase variational problems

Marco Squassina, Francesca Colasuonno

Research output: Contribution to journalArticlepeer-review

64 Citations (Scopus)

Abstract

We study an eigenvalue problem in the framework of double phase variational integrals, and we introduce a sequence of nonlinear eigenvalues by a minimax procedure. We establish a continuity result for the nonlinear eigenvalues with respect to the variations of the phases. Furthermore, we investigate the growth rate of this sequence and get a Weyl-type law consistent with the classical law for the p-Laplacian operator when the two phases agree.
Original languageEnglish
Pages (from-to)1917-1959
Number of pages43
JournalAnnali di Matematica Pura ed Applicata
Volume195
Publication statusPublished - 2016

Keywords

  • Double phase problems
  • Eigenvalues

Fingerprint

Dive into the research topics of 'Eigenvalues for double phase variational problems'. Together they form a unique fingerprint.

Cite this